How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10771
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I've been hypo 10 yrs (hachimoto's) on 5/31, my TSH was

Customer Question

i've been hypo for over 10 yrs (hachimoto's)
on 5/31, my TSH was 5.77. I had been taking Levothyroxine .125.
i switched to .137.
i was off the wall anxious and my eye started to droop. (cat scan normal)
on july 10, my tsh was .82, "normal" but still anxious and eye droopy still, maybe worse.
yesterday my TSH was .25.
what dose now?? there's no dose between .125 and .137.
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. Rick replied 1 year ago.
Hi. I'm Dr. Rick and I have two decades of ophthalmology experience. I'm online and happy to answer your question today.
Thyroid orbitopathy has nothing to do with your actual thyroid function, TSH, T3 or T4 levels. It is not correlated with your dose of thyroid medication.
It is an autoimmune issue related to how your body attacks your eye muscles and orbital tissues.
I suggest you consult with an ophthalmologist to see what is causing your eyelid issue.
Do not change your thyroid medication except on your doctors advice based on lab results and his findings.
Does this make sense to you?
Don't forget to mash the positive (excellent is the most fun to push) feedback button.....without this important step on your part the funds you left on deposit are not released and my kids will spend another cold winter barefoot ;)
It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I don't go up in a puff of smoke -- I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.
Dr. Rick MD FACS